H-infinity model reduction for discrete-time Markov jump linear systems with partially known transition probabilities

Full text for this resource is not available from the Research Repository.

Zhang, Lixian, Boukas, El-Kebir and Shi, Peng (2009) H-infinity model reduction for discrete-time Markov jump linear systems with partially known transition probabilities. International Journal of Control, 82 (2). pp. 343-351. ISSN 0020-7179

Abstract

In this article, the H∞ model reduction problem for a class of discrete-time Markov jump linear systems (MJLS) with partially known transition probabilities is investigated. The proposed systems are more general, relaxing the traditional assumption in Markov jump systems that all the transition probabilities must be completely known. A reduced-order model is constructed and the LMI-based sufficient conditions of its existence are derived such that the corresponding model error system is internally stochastically stable and has a guaranteed H∞ performance index. A numerical example is given to illustrate the effectiveness and potential of the developed theoretical results.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4734
DOI https://doi.org/10.1080/00207170802098899
Official URL http://dx.doi.org/10.1080/00207170802098899
Subjects Historical > SEO Classification > 970109 Expanding Knowledge in Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID7678, Markov jump linear systems, H∞ model reduction, partially known transition probabilities, linear matrix inequality (LMI)
Citations in Scopus 50 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login